# SDR ASAA0570055

- Difficulty date: August 16, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 149A761413
- Condition: Corroded
- Location: Fs 722-729
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LEFT WHEEL WELL CUTOUT AFT WEB CORRODED.  REPAIRED IAW SRM 51-40-02.  (M)
